×

zbMATH — the first resource for mathematics

Bordism with codimension-one singularities. (English) Zbl 0359.57025
MSC:
57R85 Equivariant cobordism
55R35 Classifying spaces of groups and \(H\)-spaces in algebraic topology
57R35 Differentiable mappings in differential topology
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Buoncristiano, S. , C.P. Rourke and B.J. Sanderson : A Geometric Approach to Homology Theory . London Mathematical Society Lecture Note Series (to appear). · Zbl 0315.55002
[2] Conner, P.E. and E.E. Floyd : Differentiable Periodic Maps . Springer-Verlag 1964. · Zbl 0111.35601
[3] Rourke, C.P. : Representing Homology Classes . Bull. London Math. Soc. 5 (1973) 257-260. · Zbl 0266.55004
[4] Sullivan, D. : Geometric Topology Notes . Princeton MIT 1970.
[5] Thom, R. : Quelques properties globales des varietes differentiables . Comment. Math. Helv. 28 (1954) 17-86. · Zbl 0057.15502
[6] Wall, C.T.C. : Cobordism exact sequences for differential and combinatorial manifolds . Ann. of Math. 77 (1963) 1-15. · Zbl 0107.16802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.